Top 10 Motrin Individual Packets – Ibuprofen

Top 10 Motrin Individual Packets – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

50 pks of 2 ct., Ibuprofen 200mg Tablets for Fever, Muscle Aches, Motrin IB, Headache & Pain Relief

#ad
Motrin #ad - Take one today and get long-lasting pain relief with Motrin IB tablets. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, backache, headache, toothache and menstrual cramps.

50-count bottle pack of 2 of motrin iB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerMotrin #ad
Height0.03 Inches
Length0.27 Inches
Weight0.2 Pounds
Width0.36 Inches
Part Number48152
Model48152

2. Motrin

#ad

Ibuprofen Tablets, One Box, 50 Packets Total, Two Tablets Per Packet, Motrin IB

#ad
Motrin #ad - Handy box dispenses single-dose packets. Packaged for individual use and to replenish first aid stations and kits.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height5.6 Inches
Length4.6 Inches
Weight0.03 Pounds
Width3.4 Inches
Part Number13367
ModelMCL48152

3. Advil

#ad

On the Go Fast Pain Relief, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 100 Count 50 Packets of 2 Capsules

#ad
Advil #ad - Fast absorption, back pain, muscle aches, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, joint pain and arthritis pain relief.

Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain. Easy on-the-go packet: perfect for travel, wedding gift bags, wallets, medical and college survival kits, handbags, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.11 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years.

Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

4. Tylenol

#ad

Pain Reliever & Fever Reducer 50 Packets of 2 Caplets, Tylenol Extra Strength Caplets with Acetaminophen

#ad
Tylenol #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

5. Happy Hour Vitamins

#ad

Multivitamin Formulated for Better Mornings – Live & Feel Better with Milk Thistle, B & C Vitamins, Prickly Pear Cactus, & More, Happy Hour Vitamins- 24 Packs

#ad
Happy Hour Vitamins #ad - Wake up feeling better & daily use can support overall wellness. *. Support a socially active lifestyle: combat post party sluggishness with powerful vitamin, anti-oxidant, electrolyte, mineral, herbal blend now with prickly pear extract! Help your body balance out potential deficiencies and get your body the good stuff it deserves.

100% satisfaction guaranteed & made in the usa: we stand behind our product because we created it with ourselves in mind. Happy hour vitamins is a multivitamin specially formulated to help you party, live & feel better: 24 Single serving packets. Feeling better is easy, just take a dose at happy hour to prep your body. Turbo-charge your energy, support immunity & metabolism: this custom formulation can support you with a big B vitamin boost & help fortify your immune system with a potent C vitamin complex.

Take a dose, 2 capsules, for happy hour. Made in the usa in a gMP, Good Manufacturing Practices, facility. Convenient & easy to use: single serving packets are safe & easy to take on the go. Some individuals who drink regularly can have deficiencies related to drinking.
BrandHappy Hour Vitamins #ad
ManufacturerHappy Hour Vitamins #ad
Part Number0656554000081

6. Advil

#ad

Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 50x2 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.

Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Take these advil mini Liqui-Gels as directed. 50 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Ibuprofen liqui-Gels in a 33% smaller capsule.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches

7. Motrin

#ad

MCL48152, IB Pain Reliever Refill 50 Packets of 2

#ad
Motrin #ad - Description - Motrin IB, 2/Pack. Catalog publishing Type - Medicines-Standard. Compliance, Standards - Not Returnable. Coupon cannon - 05-14-09. For use with - first Aid Stations/Kits, Individual Use.
BrandMotrin #ad
ManufacturerMotrin #ad
Height5.7 Inches
Length3.4 Inches
Weight0.22 Pounds
Width4.7 Inches
Part NumberJOJ48152
ModelMCL48152

8. First Aid Only

#ad

PhysiciansCare Ibuprofen, 200 mg, 125 Doses of 2 Tablets

#ad
First Aid Only #ad - Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache. Fever reducer and pain reliever. Compare to the active ingredients in Advil and SAVE! Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Helps relive muscular aches and pains.
BrandFirst Aid Only #ad
ManufacturerPhysiciansCare #ad
Height3.38 Inches
Length4.63 Inches
Weight0.01 Pounds
Width5.38 Inches
Part Number90109
Model90109

9. Motrin

#ad

80 ct., Nighttime Relief for Minor Pains, Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid

#ad
Motrin #ad - 80-count bottle of motrin pm caplets for effective pain relief with a proven sleep aid to help ease today's aches so that you can fall asleep and stay asleep.

This nighttime pain reliever provides relief from occasional sleeplessness when associated with minor aches and pains, headache, due to arthritis, backache and menstrual cramps. Motrin pm is indicated for ages 12 years or older and is safe and effective when used as directed. These ibuprofen/diphenhydramine caplets provide targeted pain relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow. Each motrin pm caplet contains 200 milligrams of ibuprofen with a gentle nighttime sleep-aid to help stop pain at its source so that you can get the sleep you need and the pain relief you deserve.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number56380
Model56380

10. Motrin

#ad

225 ct, Motrin IB, Headache & Back Pain Relief, Ibuprofen 200mg Tablets for Fever, Muscle Aches

#ad
Motrin #ad - Take one today and get long-lasting pain relief with Motrin IB tablets. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.

Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627